advertisement
Question
Posted by: Ronell | 2004/10/28

Ephedrine

I use a product with ephedrine in it I saw your answer is it realy that bad for you?
How long will it stay in your body?
Thanx
R

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Ronell
If this product does contain ephedrine then it can cause a variety of negative side-effects such as insomnia, tremors, palpitations, psychotic reactions, etc, etc, and you can become dependent so that you will require more and more to achieve the same boost that ephedrine gives you. If the product contains ephedra then you should keep in mind that diet products containing this substance have been banned in most other countries.
The effects should wear off after about a week or so. The long-term effects of being dependent on the appetite suppressing effect and the 'high' such products give you, may take longer.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement